Jul 28, 2014 - 5:45 am
My mum is currently on Oxaliplation and Capecitabine chemo....she is having the worst side affects. She constantly feels sick and is gagging and wretching all the time...she cant get food down. She went to the hospital last week as she had lost 7lb in a week due to not being able to eat, they just told her to try and sent her home with more anti sick meds (shes tried about 7 different ones now) she weighed again this morning and shes lost a further 5lb since last week so shes going into hospital again today. i think they will put her on a feeding tube and maybe a drip.
Has anyone else experienced the side affects that bad where you phsyically cant eat? She weighs next to nothing now and is looking like skin and bone. We asked about reducing the dose and the doctor said last week we would have to speak to the consultant. Her consultant appointment isnt for another week so i feel that the dotors at the hospital today will just turn her away again. Something needs doing because if she looses any more weight she wouldnt survive.
Its becoming such a strain on our family at home as shes just moping around like a stroppy teenager and is refusing to eat saying "it wont go down" not sure what else we can do. Its hard work
Any advice would be greatly appreciated, thank you. Steph